# SDR IPXA09557297

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A STA 1640 FRAME FAILSAFE CHORD SPLICE BETWEEN STR 25 AND 26R DAMAGED.  REPAIRED PER EO B757-5310-27595-C.
